# SDR AALA202504140973

- Difficulty date: March 28, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Low Pressure
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE FIRE EXTINGUISHER BOTTLE LAVATORY E AT AFT GALLEY AREA. MAINTENANCE REPLACED FIRE EXTINGUISHER BOTTLE LAVATORY E AT AFT GALLEY AREA IAW DWG DFB1081.
